Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
flossy

15 days-should i stop??

Recommended Posts

i am 15 days in on claravis-20mgs. i am wondering if i should stop? what will happen to my skin? anyone???

i woke up tuesday to the bumpiest face ever. i have mild to moderate acne and this is the last treatment option. my face has NEVER looked like this, so i am freaking out.

ive been reading all these logs, learning of more side effects to come-lips falling off, joint pain, eczema. my skin has been bothersome, but is this going to be worth it, or am i going to regret it.

i go to see my derm tomorrow. i am going to ask her about discontinuing it.

does anyone have any thoughts?? i appreciate any response. pro or con. just want someone to talk to about this. my fam and friends dont know i am on this.

Share this post


Link to post
Share on other sites
i am 15 days in on claravis-20mgs. i am wondering if i should stop? what will happen to my skin? anyone???

i woke up tuesday to the bumpiest face ever. i have mild to moderate acne and this is the last treatment option. my face has NEVER looked like this, so i am freaking out.

ive been reading all these logs, learning of more side effects to come-lips falling off, joint pain, eczema. my skin has been bothersome, but is this going to be worth it, or am i going to regret it.

i go to see my derm tomorrow. i am going to ask her about discontinuing it.

does anyone have any thoughts?? i appreciate any response. pro or con. just want someone to talk to about this. my fam and friends dont know i am on this.

You're experiencing what is commonly known as an "initial breakout." It's the purging of impurities from your pores in order to clear your skin. It shouldn't last long. There's nothing to be worried about. Your lips will not fall off, you may experience mild joint pain, and the eczema isn't prominently found in every Accutane patient. I was on Accutane for 6 1/2 months, and I am now 7 1/2 months clear, and counting. Be sure to check out my thread by clicking the link in my signature. If you have any other questions, be sure to send me a PM. :)

Share this post


Link to post
Share on other sites

I'm moving this thread to Accutane posts.

Good luck.

I'm moving this thread to the Prescription Medicines forum.

Good luck.

Share this post


Link to post
Share on other sites

HEY!!! OMG...did i write this post lol?? im literally on like day fifteen of 20mg and am having the same feelings!! i have the weirdest bumpy skin right now! cant explain what is going on exactly, but yes i COMPLETELY understand what your saying! im so scared because i so badly want to not deal w-the acne anymore but if im going to regret it...AHH. my only thought is i am going to stick it out for now because im reealllyy hoping that my skin is just purging right now and that it will even out in the next few months. keep me updated!

Share this post


Link to post
Share on other sites

is it bumpy skin like cactus-face? or an acne flare? either way that is normal and doesn't mean you should stop. that means the accutane is working on the not yet visible acne deep in your pores, causing an acne flare. continue taking the accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×